# SDR REXA2016050800710

- Difficulty date: May 8, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 5,761 hours, 3,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PBE HAS LOST VACUUM & PRESSURE.  R & R THE FLIGHT DECK PBE BEHIND THE PILOT SEAT IAW AMM 35-31-06.  NO FURTHER MX NECESSARY.
